# SDR CALA2023120403540

- Difficulty date: December 4, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 53,251 hours, 19,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 160017
- Condition: Discharged
- Location: M1670
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 22 TO 31 EMERGENCY PATHWAY LIGHTING INOP (REF. AAR NR 99990 114).
